# SDR CA961016010

- Difficulty date: October 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 2810 · Fuel Storage
- Part: Spring
- Condition: Inside Fuel Tank
- Location: #7 Fuel Tank
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MAINTENANCE OF #7 FUEL TANK A STEEL SPRING WAS FOUND IN THE CELL. THE SPRING MEASURES 1 1/2 INCHES IN LENGTH AND 1/8 INCHES IN DIAMETER. IT IS BELIEVED THAT THE SPRING CAME FROM A FUEL NOZZLE NORMALLY FOUND AT AN AUTO GAS STATION. IT SHOULD NOT BE USED ON AIRCRAFT.
